2019
Том 71
№ 5

All Issues

Widths of the anisotropic Besov classes of periodic functions of several variables

Myronyuk V. V.

Full text (.pdf)


Abstract

We establish the exact-order estimates of Kolmogorov and orthoprojective widths of anisotropic Besov classes of periodic functions of several variables in the spaces $L_q$.

Citation Example: Myronyuk V. V. Widths of the anisotropic Besov classes of periodic functions of several variables // Ukr. Mat. Zh. - 2016. - 68, № 8. - pp. 1080-1091.

Full text